Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tylenol and liver

Posted by laima on January 4, 2007, at 9:48:17

In reply to Re: tylenol and liver ramsea, posted by CrimsonVik on January 3, 2007, at 9:59:07


If you google tylenol and liver, you'll get a lot of specifics. They say that some people can have liver trouble even when using it according to package instructions. Trouble can occur with advil and other NSAIDS, too.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:laima thread:630549
URL: http://www.dr-bob.org/babble/20070101/msgs/719236.html